# SDR SIMA200700315

- Difficulty date: December 28, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 15,408 hours, 15,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 76034
- Condition: Discharged
- Location: Emergency Light
- Part time: 10,561 hours, 9,937 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERIES DEAD.  REMOVED AND REPLACED BATTERY PACK AT LOCATION BT8501, BT8502, BT503 AND BT8526 IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
